MAUDE Adverse Event Report: SURGICAL INNOVATIONS LTD YELLOPORT PLUS; 5/10/12MM SWINGTOP & DUCKBILL VALVE

SURGICAL INNOVATIONS LTD YELLOPORT PLUS; 5/10/12MM SWINGTOP & DUCKBILL VALVE
Model Number YA512STSA
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Event or Problem Description
Damage and tearing of the 12mm and 10mm seals on swingtop.From photograph of the device, parts of the blue 10mm and red 12mm seals are missing.
 
Additional Manufacturer Narrative
Please see attached investigation report for details.Review of submission reports on 20th oct 2021 indicated that the final report for this submission had not been successful.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Please see attached investigation report for details.Review of submission reports on 20th oct 2021 indicated that the final report for this submission had not been successful update for this submission to note that the final report was submitted on the 30th november 2020 but was not identified until 20th october 2021 that the final submission report had not been successful.
 
Event or Problem Description

Brand Name
YELLOPORT PLUS
Common Device Name
5/10/12MM SWINGTOP & DUCKBILL VALVE
Manufacturer (Section D)
SURGICAL INNOVATIONS LTD
clayton wood house
6 clayton wood bank
leeds, west yorkshire LS16 6QZ
UK  LS16 6QZ
MDR Report Key10612047
Report Number9680952-2020-00031
Device Sequence Number14151426
Product Code GCJ
UDI-Device Identifier05051986004921
UDI-Public5051986004921
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K070712
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2022
Device Model NumberYA512STSA
Device Lot Number711792
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer07/20/2020
07/20/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date10/20/2021
10/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1